標題: A Generalized Technique in the Solutions of Some Diffraction Problems Concerning Dielectric Wedges
作者: 郭南宏
Nan-Hung Kuo
公開日期: 四月-1969
出版社: 交大學刊編輯委員會
摘要: A modified technique in dealing with the generalized Wiener-Hopf equations is presented. The basic procedure is to apply the topological concept, by which a transform equation is reduced without performing product factorization to a set of matrix equations. Moreover, the theory of distribution is applied to simplify the problem formulation. A new theorem concerning additive decomposition is deduced and used to verify the authenticity of the method are discussed. In this paper an example, diffraction of a plane wave by a right-angled dielectric wedge, is included to illustrate the application of the method.
URI: http://hdl.handle.net/11536/137450
期刊: 交大學刊
SCIENCE BULLETIN NATIONAL CHIAO-TUNG UNIVERSITY
Volume: 3
Issue: 2
起始頁: 105
結束頁: 120
顯示於類別:交大學刊


文件中的檔案:

  1. HT001299-06.pdf